# SDR 96ZZZX5817

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80426
- Make and model: Piper PA-32-301
- Aircraft serial: 328306028
- Engine: Lyc IO540K1G5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Seal Failed
- Location: Eng Fuel
- Part time: 1,670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING REASON  FOR SPORADIC/INTERMITTENT FUEL FLOW INDICATIONS.  FOUND FLOW WAS LOW AND WAS CHANGING - FOUND MECHANICAL FUEL PUMP SEAL FAILED ALLOWING ENGINE OIL TO FILL MOST BOTTOM CHAMBER OF PUMP BELOW LOWEST DIAPHRAGM.  SUSPECT THAT THIS WAS NOT ALLOWING DIAPHRAGM FULL MOVEMENT AND THUS RESTRICTING FUEL FLOW.
